CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
DYNAMICS OF STRONGLY DAMPED WAVE EQUATIONS IN LOCALLY UNIFORM SPACES: ATTRACTORS AND ASYMPTOTIC REGULARITY 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2009, 卷号: 361, 期号: 2, 页码: 1069-1101
Authors:  Yang, Meihua;  Sun, Chunyou
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Strongly damped wave equation  locally uniform spaces  critical exponent  asymptotic regularity  attractors  
Non-autonomous wave dynamics with memory - Asymptotic regularity and uniform attractor 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2008, 卷号: 9, 期号: 3-4, 页码: 743-761
Authors:  Sun, Chunyou;  Cao, Daomin;  Duan, Jinqiao
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Uniform attractors for nonautonomous wave equations with Nonlinear damping 期刊论文
SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 2007, 卷号: 6, 期号: 2, 页码: 293-318
Authors:  Sun, Chunyou;  Cao, Daomin;  Duan, Jinqiao
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
nonautonomous systems  wave equation  nonlinear damping  critical exponent  uniform attractor  norm-to-weak continuous process  
Non-autonomous dynamics of wave equations with nonlinear damping and critical nonlinearity 期刊论文
NONLINEARITY, 2006, 卷号: 19, 期号: 11, 页码: 2645-2665
Authors:  Sun, Chunyou;  Cao, Daomin;  Duan, Jinqiao
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30